# SDR DL757954813

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scav Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

STATUS MSG CAME ON IN FLIGHT, L OIL SCAV CLOSE.  REPLACED NR 4 BEARING SCAV VALVE PER MM 79-21-12, PERFORMED PFHB TEST 11.  T/O PWR ACHIEVED, LEAK CK GOOD AND ALL CKS NORMAL.
